# SDR CHQA200900047

- Difficulty date: February 8, 2009
- Submitted: February 10, 2009
- Operation: Air carrier
- Aircraft: N286SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145443
- Aircraft time: 19,604 hours, 16,089 cycles
- Engine: Allsn AE3007A
- Engine time: 19,024 hours, 15,550 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Electronic Unit
- Part number: 355022003
- Part serial: 1446
- Condition: Faulty
- Location: Landing Gear
- Part time: 19,014 hours, 15,585 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5904 - MSY TO CLE.  AFTER TAKEOFF, WHEN THE CREW ATTEMPTED TO RAISE THE LANDING GEAR LEVER BUT THE LEVER WOULD NOT MOVE TO THE UP POSITION, AND A LG AIR/GND FAIL MESSAGE WAS DISPLAYED ON EICAS.  THE CREW CONFIRMED THAT THE AIRCRAFT WAS STILL IN GROUND MODE.  THE APPROPRIATE CHECK LISTS WERE FOLLOWED AND THE AIRCRAFT LANDED BACK AT MSY WITHOUT INCIDENT.  THE AIRCRAFT WAS FERRIED TO CMH WITH THE LANDING GEAR LOCKED DOWN, BUT HAD TO DIVERT TO KBNA DUE TO INCREASED FUEL BURN.  IN KBNA MAINTENANCE FOUND CMC MESSAGES FOR LGEU FAIL AND THE LGEU WAS REPLACED.  THE PROX SYSTEM OPS CHECKED GOOD AND THE AIRCRAFT WAS RELEASED TO SERVICE.
